Items where Author is "Danka, Tivadar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Danka, Tivadar, Totik, Vilmos: Christoffel functions with power type weights.
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 20 (3). pp. 747-796. ISSN 1435-9855 (2018)

Danka, Tivadar, Pap, Gyula: Asymptotic behavior of critical indecomposable multi-type branching processes with immigration.
ESAIM-PROBABILITY AND STATISTICS, 20. pp. 238-260. ISSN 1292-8100 (2016)

Danka, Tivadar, Varga, Tamás: Lánctörtek.
Polygon, 23 (1-2). pp. 55-79. ISSN 1215-3044 (2016)

Danka, Tivadar: Christoffel functions on Jordan curves with respect to measures with jump singularity.
Jaen Journal on Approximation, 7 (2). pp. 263-289. ISSN 1889-3066 (2015)

Danka, Tivadar, Kunos, Ádám: Valós függvények előállítása kompozícióként.
Polygon, 22 (1-2). pp. 85-102. ISSN 1215-3044 (2014)

This list was generated on 2021. január 28. 07:51:22 CET.